# SDR 99ZZZX4342

- Difficulty date: October 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N429EX
- Make and model: Boeing 727-22C
- Aircraft serial: 19100
- System (JASC): 2611 · Smoke Detection
- Part: Bulb
- Part number: 308
- Condition: Failed
- Location: Smoke Detector
- Stage of operation: CR
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

DSM/MCI - FLT 635 - LOWER SMOKE DETECTOR LIGHTS INOPERATIVE.  RE-LAMPED LOWER SMOKE DETECTOR LIGHTS.
